Moduli of abelian covers of elliptic curves



Pagani, Nicola
(2016) Moduli of abelian covers of elliptic curves. Journal of Pure and Applied Algebra, 220 (3). pp. 1258-1279.

[thumbnail of JPAA.pdf] Text
JPAA.pdf - Unspecified
Access to this file is embargoed until Unspecified.

Download (588kB)

Abstract

For any finite abelian group G we study the moduli space of abelian G-covers of elliptic curves, in particular identifying the irreducible components of the moduli space. We prove that, in the totally ramified case, the moduli space has trivial rational Picard group, and it is birational to the moduli space M_{1,n}, where n is the number of branch points. In the particular case of moduli of bielliptic curves, we also prove that the boundary divisors are a basis of the rational Picard group of the admissible covers compactification of the moduli space. Our methods are entirely algebro-geometric.

Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 21 Dec 2015 16:04
Last Modified: 17 Dec 2022 01:27
DOI: 10.1016/j.jpaa.2015.08.020
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/2043639